I've been dealing with crazy nausea for two weeks now. I kid you not, I have not had a nauseous free day in about 14 days. My nausea meds (zofran and phenergan) aren't working and now my little tricks aren't working either. I think the stores are going to run out of Coke and mints. I can't eat or even sleep anymore. I don't know what to do anymore. PLEASE HELP!!!! I can't handle this. I'm going out of my mind.
There is an over the counter liquid medicine for stomach upset/emotional upset called "emetrol".... can find it at any of the drug stores, and most have a brand name. You'll find it by the stomach remedys like the pink stuff. This stuff works. I used it when my dad passed away, and I had a constant state of nausea....it allowed me to even THINK about eating again. Really great stuff. Try it. Check with your doc first though..
\lm/ = "I Love You" in Sign Language
12/10/04 MicroD & Hemi Lami 100% Success
09/05 Re-injured post Katrina
06-07 In Pain Mgmt. trying to deal
3/9/07 2 Level PLIF due to CES
take a thought abt your digestive health, which coke would be exacerbation, you could be getting a stomach ulcer, Ive seen that happen, and my friend thought it was from his pain meds...Try some acidopholous bifidus live strains, commonly called inner health plus, or restore, ask you chemist---it is living gut culture, and can REALLY assist in rebalancing thingd...Also try pineapple juice, as it puts a coating on all the way down to your pooper,soothing and smoothing, and calming..dilute it at first if its too full on...goodluck.
Hi! U can also try Coke syrup. I dont know if there is caffiene or not. Pour a bit over crushed ice. You can usually get it at a pharmacy but u may need to ask around. It's an old fashioned remedy for an upset tummy. My mom use to give it to me as a kid when I was sick, which leads me to think tlhere prob isn't much caffiene in it.
don't get too excited. It's not delicious... So don't try to drink it straight up. It needs to either be sipped in tiny increments or after u pour it on ice, suck on the crushed ice that's been n the stuff. I always keep it in the house. You never know when a stomach flu is a-comin'!
I hope u feel better. And of course, go to the doc. Wondering and worrying what could be wrong will only make it worse. Something similar happened to menabout 20 years ago and I got so worried. I didn't know but worrying made my tummy worse. It turned out that I just had acid reflux and needed some meds. I was all fixed up in no time! I'm sure you will be too so dont make yourself suffer for no reason.
Oh one other thing. Not to get too personal, but if u take lots of prescription pills, those can make u constipated which can make u feel very nauseus. If you suspect that could be the case, along w calling the doc you could try colace, a non stimulant laxative, and Miralax. That is what my prescribing doc told me o ake. But Im no doc so really, you should talk to yours before taking anything new so it doesn't interfere w any of ur current meds. sorry for such a long post! Good luck! -----wendy
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts. my issues have issues! To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
Thank you so much. Went to the doctor yesterday. He was concerned. And he gave me a new nausea med. Reglan, not sure I spelled it right. But so far so good. Keeping my fingers crossed. He was also worried about my BM situation. Lol. Thanks everyone.